# SDR HAIHEEA9498

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Erroded
- Location: T/R
- Part time: 11,992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH HORN UP FOR RETIREMENT AND THE LEADING EDGE ABRASION STRIP HAS EROSION HOLE. SENT TO COMPOSITE TECHNIC FOR INSPECTION AND REPAIR.
